# SDR SWIA2025031300224

- Difficulty date: February 24, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N299SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000833
- Aircraft time: 11,427 hours, 9,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B SEAT TRACK AFT END BETWEEN FR. 84-85 HAS EVIDENCE OF CORROSION.     (C-CHECK RO 3/12/2025)    PERFORMED RH INBD FLOOR BEAM SEAT TRACK PERMANENT SPLICE REPAIR FR 83-85 REF. ETD2022-170-022163 REV. B. REPAIR WEIGHT MEASURES 294.35 GRAMS CAL. TOOL I.D.# SH2-10286, DUE DATE 4-22-25, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
